Some Success After Long-Term Klonopin Use Increased Tinnitus

Discussion in 'Success Stories' started by JasonP, May 4, 2016.

tinnitus forum
    1. JasonP

      JasonP Member

      Tinnitus Since:
      6/2006
      After using klonopin for a long time and then going through a stressful, depressing event, my tinnitus increased heavily. It was like this for almost 3 years. I could get no reduction.

      Finally, I got on Lamictal for depression and it has decreased my tinnitus some. In addition to wearing hearing aids, which had dropped the level some more.

      Hopefully, I can wean off Klonopin because it seems that most (but not all) of the time it seems to increase it when I take it.
       
      • Like Like x 1

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.